# SDR CALA2021120202236

- Difficulty date: December 1, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27293
- Aircraft time: 105,409 hours, 22,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bracket
- Part number: 146N5412
- Condition: None
- Location: Fr1380
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCRIBED FROM HAECO NR 9286297. (B757-53-3-0526) AFT CARGO COMPARTMENT DOOR SURROUNDING SUPPORT STRUCTURE - INTERCOST AL TO FORWARD FRAME 1380 ATTACH BRACKET EXFOLIATED. STREAMER FS 1360- FS 1380, STR S25R STR S26R. TRANSCRIBED FROM HAECO NR 9286297. REMOVED CORRODED BRACKET IAW B757-200 SRM 51-40-02. FABRICATED NEW BRACKET IAW BAC DWR 146N5412, REV A. INSTALLED NEW BRACKET IAW B757-200 SRM 51-40-02 AND BAC DWR 146N5412, REV A.
